From Point Reyes, California, USA:
My 12 year old daughter has type 2 diabetes. For the past month and a half, she has been having low blood sugars, down to the 40s mg/dl [2.2 to 2.7 mmol/L] and 50s mg/dl [2.8 to 3.2 mmol/L]. We took her in to the Emergency Room at on point when she was vomiting and very tired. Now, she is on Lantus and Humalog, but still her blood sugar remains less than 100 mg/dl [5.6 mmol/L]. Why is this?
Your questions would be best answered by your diabetes physician who can make adjustments to her insulin dosing. Please contact them for assistance with preventing low blood sugars; her insulin dosing may be too high.
Original posting 21 Nov 2006
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.